# SDR CALA2014072891547

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 42,498 hours, 17,452 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT DENT FOUND OUT OF LIMITS AT FRAME 1 - 28 + WL.  INSTALLED A 7 X 7 REPAIR IAW SRM 53-00-11 4S-230 PRINCIPLE 2.  FIRST INSPECTION REQUIRED AT 77452 PTC.  R & R IAW SRM 53-00-11-PH4S FIG 230.  REINSPECT IAW SRI53-00-11-2-017-00.
